Want to continue zoladex after three months but cant unless gyne approves & my appt is a week after my 3rd one runs out. Advice? :)

I'm slightly confused and looking for some advice if anyone can help?

I had my second zoladex injection today, and the nurse said that my next one is my last one, althought I was under the impression I was going to be having six months worth not three months worth. I know that i have to see the gynecologist again after my third injection to check up on how im getting on with them, and so far its given me life back, so I really dont want to stop having the injections just yet. The issue I have is that the doctors wont give me another injection without the approval of my gynecologist and the only appointment I can get to see my gyne is a week after the fourth injection would be due. Now i thought that there HAD to be 28 days between injections no more or no less because your hormones start to build up again, but the nurse I seen today said that leaving it a week would fine but it wud be more than a week because of getting the zoladex into the surgery and then being able to get an appointment to having it done. Wouldn't this just mess with my hormones more? Yes zoladex is working for me right now, but our plan was to have six months worth then stop and either get a lap or try for a baby, so I really dont want to confuse my body too much!!

The nurse also suggested getting the three month injection rather than the monthly ones is there much difference if any with the symptoms people have had with the three monthly one??

So far zoladex has been great, other than the odd night of insomnia and a few hot flashes, all of my pain has disappeared and im able to go out and do the stuff normal 22 year olds do! I had my libido back for the first few weeks and pain during and after sex went too which has been great! My libido has gone down this week but thats not my biggest concern, im just glad to be able to walk round the supermarket without feeling like my back is breaking!!

Anyway thanks to anyone that can give me some advice on what I should do about the next injections :)


1 Reply

  • Hi, I don't think you need to worry too much about a week - I've had 2 courses of Prostap injections and have been 'late' having follow up injections with no issues at all. The drug stays in your body a long time - it can take an average of 6 months for your body to get back to normal. I had my last 3-monthly jab in July and still havent started my periods again. I've had both the monthly and three-monthly injections. The latter is a stronger dose, so you may experience worse symptoms, but everyone is different. I had no trouble with the 1st lot of monthly ones, but then had a 3-month one and ended up with depression and anxiety. The 2nd course of jabs I had, i took HRt too and this relieved some of the symptoms. Other than that, if you are trying for a baby I understand you must wait until your periods start, so you know the drug has left your body, otherwise you could have complications if you conceive while its still active.

You may also like...